# SDR VNAA202204039995

- Difficulty date: April 3, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM67033416007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR SUPPORT BEAM AT LBL 9 BETWEEN FS. 581.00 AND FS. 597.00 AT PAX CABIN.                               
                                                                                                                                                                                                                                              
                                                                                                                                                                                                                                              CORRECTIVE ACTION: CORROSION ON UPPER FACE OF FLOOR SUPPORT BEAM AT LBL 9 BETWEEN FS. 581.00 AND FS. 597.00 AT PAX CABIN. WAS REPAIRED PER EA 22-C7-53-0224 REV.IR
